# SDR HALA2020010600001

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 4,210 hours, 825 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER GO AROUND ECAM "ENG 1 START VALVE FAULT. START VALVE NOT CLOSED"
COMPLIED WITH ECAM ACTIONS. // PERF EEC OPS TEST NO.6 PER AMM 73-21-00-710-807-A. NO DEFECTS NOTED.
